# SDR H3V2007F00000

- Difficulty date: July 8, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N44094
- Make and model: Skrsky CH54A
- Aircraft serial: 6718421
- Engine: Pwa JFTD12A4A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pin
- Condition: Missing
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: 643520400058
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON JULY 8, 2007, HLH EXPERIENCED A HARD GROUND ROLLOVER OF AC.  INITIAL INSPECTION OF THE WRECKAGE REVEALED A SERVO PIN, PN 6465-20201-101, FROM THE LT LATERAL SERVO, PN S1565-20421-042, WAS MISSING FROM THE TRANSMISSION LUG CAUSING THE SERVO TO REMOVE ITSELF FROM THE TRANSMISSION LUG CAUSING THE SERVO TO REMOVE ITSELF FROM THE TRANSMISSION MOUNT.  THE LOCKING PIN HOLDER, PN 6465-20202, PIN PN 6465-20201-101, BOLT PN AN6H5, AND NUT PN NAS509-4 WERE ALL FOUND INTACT AND LOCKWIRED TOGETHER.  NUT HAD BEEN PULLED FROM STUD O TRANSMISSION MOUNT.  THIS HAS NOT BEEN DETERMINED TO BE THE CAUSE OF THE ACCIDENT, HOWEVER, HLH FEELS IT IMPORTANT TO SHARE THIS INFORMATION WITH OTHER OPERATORS, IN INTEREST OF SAFETY.  (K)
